MathSciNet Relay Station
MathSciNet bibliographic data
MR1369642 05A05 (05B30)
Manning, Gregory M. Some results on the $m(4)$ problem of Erdős and Hajnal. Electron. Res. Announc. Amer. Math. Soc. 1 (1995), no. 3, 112–113 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement